The Theory of Linear Models - B. Jorgenson.
Metrika (1995)
- Volume: 42, page 276-277
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topNeuhaus, G.. "The Theory of Linear Models - B. Jorgenson.." Metrika 42 (1995): 276-277. <http://eudml.org/doc/176609>.
@article{Neuhaus1995,
author = {Neuhaus, G.},
journal = {Metrika},
pages = {276-277},
title = {The Theory of Linear Models - B. Jorgenson.},
url = {http://eudml.org/doc/176609},
volume = {42},
year = {1995},
}
TY - JOUR
AU - Neuhaus, G.
TI - The Theory of Linear Models - B. Jorgenson.
JO - Metrika
PY - 1995
VL - 42
SP - 276
EP - 277
UR - http://eudml.org/doc/176609
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.